# SDR DALA2021101506369

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 7,050 hours, 786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 LDMCR STAIR CASE EMERGENCY LIGHTS FAIL SERVICE CHECK. CORRECTIVE ACTION: REMOVED AND REPLACED RELAY 7WL. OPS CHECK. LIGHTS WORK CORRECT. (8024396)
